# SDR AALA20040368

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION REMOVED AT FLOORBEAM AT RIGHT BUTTOCK LINE 24, 30, 33, 45, 52, 56, 58, 60, 62, 65, 66, 68, 70, AND 73.  LARGEST BLEND IS AT RIGHT BUTTOCK LINE 66 AND IS 1.0 INCH BY 0.050 INCH AND 0.050 INCH DEEP AT STATION 347.  REMOVED CORROSION.  FABRICATED REPAIR STRAP FROM 301 1/2H STAINLESS STEEL 0.050 INCH THICK.  ENSURED AT LEAST TWO ROWS EITHER SIDE POST DAMAGE.  ALODINED ALL BARE ALUMINUM SERVICES AND FINISHED BLENDS AND REPAIRED STRAP WITH TWO COATS OF BMS 10-11 PRIMER.  FILLED BLENDS WITH BMS 5-95.  INSTALLED REPAIR STRAP WET WITH BMS 5-95 SEALANT AND FASTENERS.
